# SDR DALA2024071907275

- Difficulty date: July 10, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0448923) CORROSION ON STA 320 STUB FRAME AT STR 23L. REMOVED AND REPLACED STUB FRAME AT STA 320 STR 21L TO STR 23L IAW B737 SRM 51-40-02-OG AND BOEING DWG # 141A1180.
